Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 545361, 11 pages
http://dx.doi.org/10.1155/2011/545361
Research Article

Stability and Robust Stability of 2D Discrete Stochastic Systems

School of Information Engineering, University of Science and Technology, Beijing 100083, China

Received 25 October 2010; Revised 14 December 2010; Accepted 15 February 2011

Academic Editor: Jinde Cao

Copyright © 2011 Jia-Rui Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia-Rui Cui, Guang-Da Hu, and Qiao Zhu, “Stability and Robust Stability of 2D Discrete Stochastic Systems,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 545361, 11 pages, 2011. https://doi.org/10.1155/2011/545361.